Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7057910, 9 pages
http://dx.doi.org/10.1155/2016/7057910
Research Article

A Study of Caputo-Hadamard-Type Fractional Differential Equations with Nonlocal Boundary Conditions

Faculty of Science, King Abdulaziz University, AL Faisaliah Campus, Jeddah, Saudi Arabia

Received 17 February 2016; Accepted 16 March 2016

Academic Editor: Jozef Banas

Copyright © 2016 Wafa Shammakh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Y. Gambo, F. Jarad, D. Baleanu, and T. Abdeljawad, “On Caputo modification of the Hadamard fractional derivatives,” Advances in Difference Equations, vol. 2014, article 10, 12 pages, 2014. View at Publisher · View at Google Scholar
  2. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “New results for boundary value problems of Hadamard-type fractional differential inclusions and integral boundary conditions,” Boundary Value Problems, vol. 275, p. 14, 2013. View at Google Scholar · View at MathSciNet
  3. J. Tariboon, S. K. Ntouyas, and W. Sudsutad, “Nonlocal Hadamard fractional integral conditions for nonlinear Riemann-Liouville fractional differential equations,” Boundary Value Problems, vol. 2014, article 253, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Thiramanus, S. K. Ntouyas, and J. Tariboon, “Existence and uniqueness results for Hadamard-type fractional differential equations with nonlocal fractional integral boundary conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 902054, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. Ahmad and S. K. Ntouyas, “An existence theorem for fractional hybrid differential inclusions of Hadamard type with Dirichlet boundary conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 705809, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Ahmad and S. K. Ntouyas, “A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations,” Fractional Calculus and Applied Analysis. An International Journal for Theory and Applications, vol. 17, no. 2, pp. 348–360, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. F. Jarad, T. Abdeljawad, and D. Baleanu, “Caputo-type modification of the Hadamard fractional derivatives,” Advances in Difference Equations, vol. 2012, no. 1, article 142, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. A. Kilbas, “Hadamard-type fractional calculus,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1191–1204, 2001. View at Google Scholar · View at MathSciNet · View at Scopus
  9. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  10. S. Pooseh, R. Almeida, and D. F. M. Torres, “Expansion formulas in terms of integer-order derivatives for the Hadamard fractional integral and derivative,” Numerical Functional Analysis and Optimization, vol. 33, no. 3, pp. 301–319, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  12. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  13. B. Ahmad, S. K. Ntouyas, and J. Tariboon, “Existence results for mixed Hadamard and Riemann-Liouville fractional integro-differential equations,” Advances in Difference Equations, vol. 2015, no. 1, article 293, 8 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, vol. 141, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet